Fraydoun Rezakhanlou

Primary Research Area: 
Mathematical Analysis
Additional Research Areas: 
Applied Mathematics, Probability
Research Interests: 
Probability theory, Partial differential equations
Contact Information
803 Evans Hall
Office Hours: 
MWF 1:00-2:00
rezakhan [at] math [dot] berkeley [dot] edu
+1 (510) 642-2838
Selected Publications: 
  1. Kaspar, D. and Rezakhanlou, F.  Scalar conservation laws with monotone pure-jump Markov initial conditions, Probab. Theory Related Fields. (Published online July 29-2015).
  2. Rezakhanlou, F. Stochastically Symplectic Maps and Their Applications to Navier-Stokes Equation, Ann. Inst. H. Poincar\'e Probab. Statist. (Published online September 19-2014).
  3. Rezakhanlou, F. Pointwise Bounds for the Solutions of the Smoluchowski Equation with Diffusion,  Arch. Rational Mech. Anal.  212, 1011--1035 (2014).
  4. Rezakhanlou, F. Gelation for Marus-Lushnikov process,  Ann. Probab. 41, No. 3B, 1806-1830 (2013).